Calcul algébrique de l’homologie de certains groupes de matrices. (French) Zbl 0511.18014


18F25 Algebraic \(K\)-theory and \(L\)-theory (category-theoretic aspects)
20J05 Homological methods in group theory
20G35 Linear algebraic groups over adèles and other rings and schemes
Full Text: DOI


[1] Bass, H, Algebraic K-theory, (1968), Benjamin New York · Zbl 0174.30302
[2] Cartan, H; Eilenberg, S, Homological algebra, (1956), Princeton Univ. Press Princeton, N. J · Zbl 0075.24305
[3] Dennis, R.K, In search of new “homology” functors having a close relationship to K-theory, (1976), Cornell University, préprint
[4] Dennis, R.K, Algebraic K-theory and Hochschild homology, exposé (non publié), ()
[5] {\scK. Igusa}, A proof of a theorem by R. K. Dennis, préprint, Brandeis University.
[6] {\scK. Igusa}, What happens to Hatcher and Wagoner’s formula for π_{0}C(M) when the first Postnikov invariant of M is non-trivial?, préprint. · Zbl 0546.57015
[7] Kassel, C, Un calcul d’homologie du groupe linéaire général, C.R. acad. sci. Paris, 288, 481-483, (1979) · Zbl 0411.20027
[8] Kassel, C, K-théorie relative d’un idéal bilatére de carré nul, () · Zbl 0537.18006
[9] Kassel, C, Le groupe K_{3}(\(Z\)[ε]) n’a pas de p-torsion pour p ≠ 2 et 3, () · Zbl 0499.18016
[10] Kassel, C, Homologie du groupe linéaire général et K-théorie stable, () · Zbl 0445.20020
[11] Kassel, C, Stabilisation de la K-théorie algébrique des espaces topologiques, Ann. sci. école norm. sup. (Paris), 15, (1982) · Zbl 0515.18009
[12] Maazen, H; Steinstra, J, A presentation for K2 of split radical pairs, J. pure appl. alg., 10, 271-294, (1977)
[13] Milnor, J, Introduction to algebraic K-theory, () · Zbl 0237.18005
[14] {\scF. Waldhausen}, Algebraic K-Theory of Topological Spaces II, Lecture Notes in Math. No. 763, Springer-Verlag, Berlin/New York. · Zbl 0431.57004
[15] Whitehead, J.H.C, A certain exact sequence, Ann. of math., 52, 51-110, (1951) · Zbl 0037.26101
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.